논문KCI 등재
Variants of compatible mappings in fuzzy metric spaces
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we introduce the notions of compatible mappings of type(R), type (K) and type (E) in Fuzzy metric spaces and prove some common fixed point theorems for these mappings.In fact, we call these maps as variants of compatible mappings.
Abstract
In this paper, we introduce the notions of compatible mappings of type(R), type (K) and type (E) in Fuzzy metric spaces and prove some common fixed point theorems for these mappings.In fact, we call these maps as variants of compatible mappings.
참고문헌 (20)
- V. Deng, "Fuzzy pseudo-metric space", J. Math. Anal. Appl., 86(1), pp.74~95 (1982)[DOI]
- M. A. Erceg, "Metric spaces in fuzzy set theory", J. Math. Anal. Appl., 69, pp.205~230 (1979)[DOI]
- M. Grabiec, "Fixed points in fuzzy metric spaces", Fuzzy sets and systems, 27, pp.385~3879 (1988)[DOI]
- A. George, "on some results in fuzzy metric space", Fuzzy Sets and Systems, 64, pp.395~399 (1994)[DOI]
- K. Jha, "Common fixed points theorem for compatible of type (K) in metric space", Int. J. Math. Sci. Eng. Appl., 89, pp.383~391 (2014)
- G. Jungck, "Commuting mappings and fixed points", Amer. Math. Mon., 83, pp.261~263 (1976)[DOI]
- G. Jungck, "Compatible mappings and common fixed points", International Journal of Mathematics and Mathematical Sciences, 9(4), pp.771~779 (1986)[DOI]
- G. Jungck, "Common fixed points for non-continuous non-self maps on non-metric Spaces", Far East Journal of Mathematical Sciences, 4(2), pp.199~212 (1996)
- O. Kaleva, "on fuzzy metric spaces", Fuzzy Sets and Systems, 12, pp.215~229 (1984)[DOI]
- I. Kramosil, "Fuzzy metric and statistical metric spaces", Kybernetika, 11(5), pp.336~344 (1975)
- S. N. Mishra, "Common fixed points of maps in fuzzy metric spaces", Int. J. Math. Sci., 17, pp.253~258 (1994)[DOI]
- R. P. Pant, "Common fixed points of non-commuting mappings", J. Math. Anal.Appl., 188(2), pp.436~440 (1994)[DOI]
- R. P. Pant, "A common fixed point theorem under a new condition", Indian Journal of Pure and applied Mathematics, 30, pp.147~152 (1999)
- R. P. Pant, "Weak reciprocal continuity and fixed point theorems", Ann. Univ. Ferrara., 57(1), pp.181~190 (2011)[DOI]
- Y. Rohan, "Common fixed points of compatible mapping of type (C) in Banach Spaces", Proc. Math. Soc., 20, pp.77~87 (2004)
- S. Sessa, "On a weak commutativity condition of mappings in fixed point Considerations, Publications DE LOCOInstitut Mathematique", Nouvelle Serie Tome, 32(46), pp.149~153 (1982)
- M. R. Singh, "Compatible mappings of type (E) and common fixed point theorems of Meir-Keeler type", Int. J. Math. Sci. Eng. Appl., 19, pp.299~315 (2007)
- P. V. Subrahmanyam, "Common fixed point theorem in fuzzy metric spaces", Inform. Sci., 83(3-4), pp.109~112 (1995)[DOI]
- R. Vasuki, "Common fixed points for R-weakly commuting maps in fuzzy metric spaces", Indian J. Pure and Appl. Math., 30, pp.419~423 (1999)
- L. A. Zadeh, "Fuzzy sets", Information and Control, 8, pp.338~353 (1965)[DOI]
관련 논문AI추천
Common fixed point of compatible maps of type $(\gamma)$ on complete fuzzy metric spacesDuran Turkoglu, Nabi Shobe, Shaban Sedghi대한수학회 · 대한수학회논문집2009 · 제24권 제4호ON COMPATIBLE MAPPINGS OF TYPE (I) AND (II) IN INTUITIONISTIC FUZZY METRIC SPACESCihangir Alaca, Duran Turkoglu, Ishak Altun대한수학회 · 대한수학회논문집2008 · 제23권 제3호SOME FIXED POINT THEOREMS AND EXAMPLE IN M-FUZZY METRIC SPACE박종서한국수학교육학회 · 이론수학과 교직수학2010 · 제17권 제3호Common fixed point theorems for two mappings in M-fuzzy metric spaces임정화, Nabi Shobe, Shaban Sedghi영남수학회 · East Asian Mathematical Journal2011 · 제27권 제3호Common fixed point theorems for compatible and weakly compatible maps in fuzzy cone metric spacesF. Abbas, H. Ullah, I. Khan, S. Jabeen, S. U. Rehman기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2020 · 제19권 제1호Compatible mappings of type (I) and (II) on intuitionistic fuzzy metric spaces in consideration of common fixed pointBhavana Deshpande, Sushil Sharma대한수학회 · 대한수학회논문집2009 · 제24권 제2호
이 간행물의 다른 논문 (6건)
Intuitionistic continuous, closed and open mappings김준희, 이정곤, 허걸, 임평기pp. 101-122A novel generalization of uni-soft subalgebras and ideals in $BCK/BCI$-algebras허걸, 전영배, 이경자pp. 123-135Fuzzy topological concepts via ideals and grillsS. E. Abbas, Ismail Ibedoupp. 137-148A study on multi-integers forming a multi-integral domainDebjyoti Chatterjee, S. K. Samantapp. 149-167On somewhere fuzzy continuous functionsS. Senthil, G. Thangarajpp. 181-198
